# SDR GTIA200600069

- Difficulty date: June 11, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-211
- Aircraft serial: 2590
- Aircraft time: 2,073 hours, 861 cycles
- Engine: Iae V2533A5
- Engine time: 2,073 hours, 861 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Metering Unit
- Part number: 8061637
- Part serial: 14332440
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ENG NR 2 AUTO SHUTDOWN AFTER START AND STABILIZED.  ECAM MSG ENG 2 FAIL AND ECAM MSG ENG 2 FADEC ALT OVERSPEED PROTECTION LOST.  REMOVED AND REPLACED NR 2 FMU.
